Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2018: 1.19

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 11, Issue 3

Issues

Almost Periodic Solutions of Monotone Second-Order Differential Equations

Moez Ayachi / Joël Blot / Philippe Cieutat
  • Université Versailles-Saint-Quentin-en-Yvelines LMV, UMR-CNRS 8100, 45 avenue des Etats-Unis, 78035 Versailles cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2011-0304

Abstract

We give sufficient conditions for the existence of almost periodic solutions of the secondorder differential equation

u′′(t) = f (u(t)) + e(t)

on a Hilbert space H, where the vector field f : H → H is monotone, continuous and the forcing term e : ℝ → H is almost periodic. Notably, we state a result of existence and uniqueness of the Besicovitch almost periodic solution, then we approximate this solution by a sequence of Bohr almost periodic solutions.

Keywords: Hilbert spaces; Bohr-almost periodic; Besicovitch-almost periodic; maximal monotone operators

About the article

Published Online: 2016-03-10

Published in Print: 2011-08-01


Citation Information: Advanced Nonlinear Studies, Volume 11, Issue 3, Pages 541–554, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2011-0304.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Comments (0)

Please log in or register to comment.
Log in